Thunderstorm Wind, Humphreys
- When
- March 13, 2:15 PM CST
- Where
- Humphreys County, Denver
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.350, -86.667
Power lines along with one tree and one sign were down.
10 thunderstorm wind, 5 hail, 1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Mar 13, 2:38 AM CST, 11 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 238 AM CST MON MAR 13 2006 .SHORT TERM...(THROUGH TUE) CURRENT....MOSTLY CLEAR SKIES AND WARM...TEMPS IN UPPER 60S TO LOWER 70S. NEAREST CONVECTION TORNADIC SUPERCELL OVER SE MO. FRONT PROGGED TO BE A LITTLE SLOWER THAN THOUGHT LAST NITE AT THIS TIME. LOOKS TO BE AN AFTERNOON AND EVE SQUALL LINE EVENT...STRONG WINDS AND MAYBE SOME HAIL. QUESTION AS TO HOW MUCH LOW CLOUDS LINGER BEHIND FRONT...WITH MODELS HINTING THAT H925 MOISTURE COULD BE A PROBLEM AS FAR W AS BNA AFTER 06Z TONITE. WILL LEAN TOWARD A GRADUAL CLEARING FORECAST. NICE AND COOL TUE. MAV NUMBERS TOO COOL FOR TDA...AND TOO WARM TOMORROW. .LONG TERM... HI PRES IN CONTROL INTO WED. WED NITE A SLITE CHANCE OF -SHRA WITH WAA...AND AGAIN THU SLITE CHANCE WITH WEAK FROPA. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 77 41 54 33 / 80 40 0 0 CLARKSVILLE 76 38 53 31 / 80 20 0 0 CROSSVILLE 74 39 49 27 / 60 70 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1130 AM CST MON MAR 13 2006 TNZ006-007-131815- MONTGOMERY-ROBERTSON- 1133 AM CST MON MAR 13 2006 ...A FEW STRONG THUNDERSTORMS WERE OVER MONTGOMERY COUNTY... AT 1126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF GUTHRIE...OR 8 MILES EAST OF CLARKSVILLE...MOVING NORTHEAST AT 55 MPH. A FEW OTHER STORMS WERE ALSO JUST TO THE SOUTHWEST OF THIS STORM. THESE STORMS WILL ALSO AFFECT MAINLY THE NORTHWEST PART OF ROBERTSON COUNTY AS WELL UNTIL SHORTLY AFTER NOON TIME. WINDS COULD GUST FROM 40 TO 50 MPH WITH THESE STORMS. STEIGERWALDT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 144 PM CST MON MAR 13 2006 TNZ022-024-056-057-132030- BENTON-HICKMAN-HUMPHREYS-PERRY- 144 PM CST MON MAR 13 2006 ...A STRONG THUNDERSTORM WAS MOVING INTO SOUTHERN BENTON COUNTY AND WILL BE AFFECTING NORTHWEST HICKMAN...NORTHERN PERRY AND HUMPHREYS COUNTIES... AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF PARSONS...OR 16 MILES SOUTH OF CAMDEN...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE AROUND... 5 MILES SOUTHEAST OF MCEWEN BY 210 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...AND POSSIBLY HAIL THE SIZE OF PEAS OR SMALL MARBLES. STEIGERWALDT
The Northeast Alabama radar (KHTX), 71 km away, was scanning. The volume nearest the first event began at 20:13 UTC.
10 thunderstorm wind, 5 hail, 1 lightning. Local standard time, as filed.
Power lines along with one tree and one sign were down.
One tree down on Annie Wade Rd.
One tree was down on Shady Lane Rd.
Trees were down.
Winds tore off siding from an awning outside the Marshall County Courthouse Annex. A tree was down in the Chapel Hill area and also in the Verona-Caney area. Winds ripped off the roof from a mobile home in Embers East Park.
One tree was blown down on Womble Rd.
Large branches were down.
Lightning struck a tree in New Kent Court In Macon Manor, causing branches to fly and smash into windows of two residences.
Large tree limbs were down on Highway 146.
Trees were downon Highway 53 north.
Power pole and lones were down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495012, 5495013, 5495014, 5495015, 5495016, 5495017, 5495018, 5495825, 5495750, 5495819, 5495820, 5495826, 5495821, 5495822, 5495824, 5495823.